Indecomposable linear groups

V. A. Bovdi, V. P. Rudko

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let G be a noncyclic group of order 4, and let K = Z, Z(2) and Z2 be the ring of rational integers, the localization of z at the prime 2 and the ring of 2-adic integers, respectively. We describe, up to conjugacy, all of the indecomposable subgroups in the group GL(m, K) which are isomorphic to G.

Original languageEnglish
Pages (from-to)327-336
Number of pages10
JournalIndian Journal of Pure and Applied Mathematics
Issue number5
Publication statusPublished - Oct 2009
Externally publishedYes


  • Indecomposable group
  • Indecomposable representation
  • Linear group

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Indecomposable linear groups'. Together they form a unique fingerprint.

Cite this